# SDR 2001UALA00876

- Difficulty date: May 28, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 40,600 hours, 6,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 8,000 FEET AUTOPILOT SPD 210, FLAPS 5-WHEN SPEED BRAKE DEPLOYED PAST 1-2 TOWARDS FULL.  AC REMAINED WINGS LEVEL, BUT YOKE SHOWED 2 1-2 TO 3 DEG ON STATUS PG RT INBOARD AILERON ALMOST FULLY DEFLECTED DOWN.  OK WITH NO SPEED BRAKE.  UNEVENTFUL LANDING.
